# SDR CALA2011040400262

- Difficulty date: April 4, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 62,369 hours, 16,813 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT STA 1580, RIGHT SIDE OF FUSELAGE BETWEEN S8RT AND S9RT IN CABIN.  INSTALLED REPAIR PARTS AT STA 1580 RT SIDE OF FUSELAGE BETWEEN STRINGER 8AND 9 REF 53-00-07.DO A SUPPLEMENTAL INSPECTION 12000 FLIGHT CYCLES FROM REPAIR INSTALLATION OR 50000 AIR FRAME CYCLES. WHICHEVER COME FIRST.
